Alert archive / Oklahoma / River Flood Warnings in 2008
River Flood Warning 69, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at May 7, 2008, 2:42 PM CDT for Nowata County, Oklahoma. It took effect at May 8, 2008, 5:39 AM CDT. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- May 7, 2008, 2:42 PM CDT (19:42 UTC)
- In effect from
- May 8, 2008, 5:39 AM CDT
- Expired
- May 8, 2008, 9:08 AM CDT
- In force
- 3 hr
- Issued by
- NWS Tulsa, OK
- Flood severity
- Moderate
County Nowata County, OK
The radar
The Tulsa radar (KINX), 70 km from the middle of the area, began a volume at 19:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Verdigris River near Lenapah (LEPO2). The gauge peaked at 29.03 ft at May 8, 2008, 12:00 PM CDT.
- Action stage
- 30 ft
- Minor stage
- 30 ft
- Moderate stage
- 32 ft
- Major stage
- 36 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07171000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS44 KTSA 071942 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 242 PM CDT WED MAY 07 2008 ...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OKLAHOMA... VERDIGRIS RIVER NEAR LENAPAH AFFECTING NOWATA COUNTY. OKC105-080342- /O.NEW.KTSA.FL.W.0069.080508T0600Z-080509T1536Z/ /LEPO2.2.ER.080508T0600Z.080508T1800Z.080509T0936Z.NO/ 242 PM CDT WED MAY 07 2008 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE VERDIGRIS RIVER NEAR LENAPAH. * FROM LATE TONIGHT TO FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 200 PM WEDNESDAY THE STAGE WAS 8.05 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 30.0 FEET. * FORECAST...THE VERDIGRIS RIVER NEAR LENAPAH IS EXPECTED TO RISE ABOVE FLOOD STAGE THURSDAY BEFORE DAWN AND CONTINUE TO RISE TO NEAR 34.3 FEET BY EARLY THURSDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY FRIDAY MORNING. * IMPACT...AT 34.0 FEET...SERIOUS AGRICULTURAL FLOODING WILL OCCUR BETWEEN THE KANSAS BORDER AND HEADWATERS OF LAKE OOLOGAH. STATE HIGHWAY 10 WILL BE IMPASSABLE...AT A POINT 5 MILES EAST OF LENAPAH. $$
3 follow-up statements
000 WGUS84 KTSA 080135 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 835 PM CDT WED MAY 07 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... VERDIGRIS RIVER NEAR LENAPAH AFFECTING NOWATA COUNTY. NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. SPRING RIVER NEAR QUAPAW AFFECTING OTTAWA COUNTY. OKC115-080935- /O.EXT.KTSA.FL.W.0067.080508T0643Z-080511T1718Z/ /COMO2.2.ER.080508T0643Z.080509T1800Z.080511T1118Z.NO/ 835 PM CDT WED MAY 07 2008 THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * FROM LATE TONIGHT TO SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 700 PM WEDNESDAY THE STAGE WAS 9.82 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE IS EXPECTED TO RISE ABOVE FLOOD STAGE THURSDAY BEFORE DAWN AND CONTINUE TO RISE TO NEAR 21.6 FEET BY EARLY FRIDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING. * IMPACT...AT 22.0 FEET...WIDESPREAD FLOODING WILL OCCUR ALONG THE NEOSHO RIVER. RIVERVIEW PARK WILL BE INUNDATED AND ACCESS ROADS TO THE OTTAW COUNTY FAIRGROUNDS WILL BE CLOSED. $$ OKC115-080934- /O.EXT.KTSA.FL.W.0068.080508T1038Z-080509T2217Z/ /QUAO2.1.ER.080508T1038Z.080508T1800Z.080509T1617Z.NO/ 835 PM CDT WED MAY 07 2008 THE FLOOD WARNING CONTINUES FOR THE SPRING RIVER NEAR QUAPAW. * FROM LATE TONIGHT TO FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 800 PM WEDNESDAY THE STAGE WAS 11.06 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20.0 FEET. * FORECAST...THE SPRING RIVER NEAR QUAPAW IS EXPECTED TO RISE ABOVE FLOOD STAGE EARLY THURSDAY MORNING AND CONTINUE TO RISE TO NEAR 22.9 FEET BY EARLY THURSDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE LATE FRIDAY MORNING. * IMPACT...AT 22.0 FEET...PARK AND RECREATIONAL AREAS WILL EXPERIENCE MINOR FLOODING. $$ OKC105-080934- /O.EXT.KTSA.FL.W.0069.080508T1039Z-080509T0010Z/ /LEPO2.1.ER.080508T1039Z.080508T1200Z.080508T1810Z.NO/ 835 PM CDT WED MAY 07 2008 THE FLOOD WARNING CONTINUES FOR THE VERDIGRIS RIVER NEAR LENAPAH. * FROM LATE TONIGHT TO THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 800 PM WEDNESDAY THE STAGE WAS 15.68 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 30.0 FEET. * FORECAST...THE VERDIGRIS RIVER NEAR LENAPAH IS EXPECTED TO RISE ABOVE FLOOD STAGE EARLY THURSDAY MORNING AND CONTINUE TO RISE TO NEAR 31.3 FEET BY THURSDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY THURSDAY AFTERNOON. * IMPACT...AT 32.0 FEET...MODERATE FLOODING WILL AFFECT MAINLY FARMLAND AND RURAL ROADS. STATE HIGHWAY 10 WILL BE THREATENED BY HIGH WATER AT A POINT 5 MILES EAST OF LENAPAH. $$
000 WGUS84 KTSA 080759 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 259 AM CDT THU MAY 08 2008 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA.. VERDIGRIS RIVER NEAR LENAPAH AFFECTING NOWATA COUNTY. OKC105-081559- /O.CON.KTSA.FL.W.0069.000000T0000Z-080509T0010Z/ /LEPO2.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 259 AM CDT THU MAY 08 2008 THE FLOOD WARNING CONTINUES FOR THE VERDIGRIS RIVER NEAR LENAPAH. * UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 201 AM THURSDAY THE STAGE WAS 26.64 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 30.0 FEET. * FORECAST...THE RIVER WILL CREST NEAR FLOOD STAGE. * IMPACT...AT 30.0 FEET...MINOR FLOODING WILL AFFECT FARMLAND AND RURAL ROADS. $$
000 WGUS84 KTSA 081408 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 908 AM CDT THU MAY 08 2008 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OKLAHOMA... VERDIGRIS RIVER NEAR LENAPAH AFFECTING NOWATA COUNTY. ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... CANEY RIVER NEAR RAMONA AFFECTING WASHINGTON COUNTY. NEOSHO RIVER NEAR COMMERCE AFFECTING OTTAWA COUNTY. SPRING RIVER NEAR QUAPAW AFFECTING OTTAWA COUNTY. OKC147-082208- /O.EXT.KTSA.FL.W.0072.080508T1407Z-080509T2008Z/ /RAMO2.1.ER.080508T1207Z.080509T0000Z.080509T1408Z.NO/ 908 AM CDT THU MAY 08 2008 ...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE CANEY RIVER NEAR RAMONA. * FROM THIS MORNING TO FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 800 AM THURSDAY THE STAGE WAS 26.61 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE CANEY RIVER NEAR RAMONA WILL CONTINUE RISING TO NEAR 27.3 FEET THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE FRIDAY MORNING. * IMPACT...AT 28.0 FEET...MODERATE AGRICULTURAL FLOODING WILL OCCUR FROM OCHELATA TO THE NORTHEASTERN TIP OF TULSA COUNTY. SOME RURAL ROADS WILL BE IMPASSABLE INCLUDING THE ROAD BETWEEN RAMONA AND TALALA. $$ OKC115-082207- /O.EXT.KTSA.FL.W.0067.000000T0000Z-080511T1019Z/ /COMO2.2.ER.080508T0414Z.080509T0600Z.080511T0419Z.NO/ 908 AM CDT THU MAY 08 2008 ...FLOOD WARNING EXTENDED UNTIL LATE SATURDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE NEOSHO RIVER NEAR COMMERCE. * UNTIL LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 800 AM THURSDAY THE STAGE WAS 19.11 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...THE NEOSHO RIVER NEAR COMMERCE WILL CONTINUE RISING TO NEAR 20.5 FEET FRIDAY BEFORE DAWN. THE RIVER WILL FALL BELOW FLOOD STAGE LATE SATURDAY EVENING. * IMPACT...AT 21.0 FEET...MODERATE AGRICULTURAL FLOODING WILL OCCUR. SOME ROADS WITHIN RIVERVIEW PARK WILL BE FLOODED INCLUDING STATE HIGHWAY 125 NEAR THE FAIRGROUNDS. $$ OKC115-082207- /O.EXT.KTSA.FL.W.0068.000000T0000Z-080510T0645Z/ /QUAO2.1.ER.080508T0802Z.080508T1800Z.080510T0045Z.NO/ 908 AM CDT THU MAY 08 2008 THE FLOOD WARNING CONTINUES FOR THE SPRING RIVER NEAR QUAPAW. * UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 800 AM THURSDAY THE STAGE WAS 22.47 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20.0 FEET. * FORECAST...THE SPRING RIVER NEAR QUAPAW WILL CONTINUE RISING TO NEAR 23.9 FEET THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY EVENING. * IMPACT...AT 24.0 FEET...PARK AND RECREATIONAL AREAS DOWNSTREAM FROM THE GAGE SITE WILL EXPERIENCE MODERATE FLOODING. $$ OKC105-081438- /O.CAN.KTSA.FL.W.0069.000000T0000Z-080509T0010Z/ /LEPO2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 908 AM CDT THU MAY 08 2008 THE FLOOD WARNING IS CANCELLED FOR THE VERDIGRIS RIVER NEAR LENAPAH. * AT 830 AM THURSDAY THE STAGE WAS 28.69 FEET. * FLOOD STAGE IS 30.0 FEET. * FORECAST...THE VERDIGRIS RIVER NEAR LENAPAH WILL CREST BELOW FLOOD STAGE AT 29.4 FEET THIS AFTERNOON. * IMPACT...AT 30.0 FEET...MINOR FLOODING WILL AFFECT FARMLAND AND RURAL ROADS. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at May 7, 10:32 AM CDT, 4 hours 10 minutes earlier.
Area forecast discussion, May 7, 10:32 AM CDT, 4 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1032 AM CDT WED MAY 7 2008
.DISCUSSION...
CONVECTIVE CLUSTER COVERS MORE THAN TWO THIRDS CWA
AT THIS TIME. MARGINAL SEVERE HAIL THREAT CURRENTLY
IN DOWN-CYCLE. PLENTY MORE TO COME. AFTERNOON TEMP
LOWERED NORTHWEST HALF CWA DUE TO EXPECTED OVERCAST
TO CONTINUE. CURRENT FLOOD WATCH ALONG & JUST SOUTH
OF OK - KANSAS BORDER MAY NEED TO BE EXPANDED SOUTH
LATER THIS AFTERNOON. SITUATION WILL BE RE-ACCESSED
AFTER THIS ROUND OF CONVECTION. LOCAL GFE GENERATED
SEVERE INDICES TARGET SOUTHEAST OK AND WEST CENTRAL
ARKANSAS..AS MOST VULNERABLE FOR SIGNIFICANT SEVERE
WEATHER LATER THIS AFTERNOON AND EVENING. GW
&&
.PREV DISCUSSION... /ISSUED 350 AM CDT WED MAY 7 2008/
DISCUSSION...
UPPER LOW CURRENTLY CROSSING INTO FAR WEST TEXAS LOOKS TO BE
MAKING ITS TURN NORTHEASTWARD...AND THE LATEST DATA IS IN GOOD
AGREEMENT ON THE EVENTUAL TRACK ACROSS OKLAHOMA AND INTO SOUTHERN
MISSOURI BY SUNRISE THURSDAY. OVERNIGHT MCS ACTIVITY ACROSS
SOUTHERN KANSAS HAS PLACED AN ILL DEFINED OUTFLOW BOUNDARY INTO
NORTHEAST OKLAHOMA...WHILE THE SYNOPTIC SCALE FRONTAL BOUNDARY
REMAINS FURTHER NORTH ACROSS CENTRAL KANSAS. FURTHER
WEST...CONVECTION CONTINUES TO BLOSSOM WITHIN STRONGLY DIFFLUENT
FLOW AHEAD OF UPPER LOW. THIS REGION OF STRONG FORCING WILL
INTERACT WITH PLUME OF HIGH MOISTURE TO EXPAND PRECIP ACROSS
NORTHEAST OKLAHOMA TODAY. THE FAVORED REGION OF HIGHEST RAINFALL
AMOUNTS NORTH OF THE UPPER LOW TRACK MAY PLACE THE HEAVIER AMOUNTS
JUST NORTH OF THE FORECAST AREA...HOWEVER THE PRESENCE OF THE
MESOSCALE BOUNDARIES CASTS ENOUGH UNCERTAINTY TO WARRANT A FLASH
FLOOD WATCH FOR NORTHERN BORDER COUNTIES.
THE SEVERE POTENTIAL TODAY CONTINUES TO LOOK HIGHEST FOR SOUTHERN
PORTIONS OF THE FORECAST AREA. STEEPENING LAPSE RATES WILL SUPPORT
MORE INTENSE UPDRAFTS WITH STORMS DEVELOPING ALONG SURGING DRYLINE
THIS AFTERNOON FROM SOUTHERN OKLAHOMA THROUGH CENTRAL TEXAS. THE
LARGELY BACKED WIND PROFILES SUGGEST A LIMITED WINDOW EXISTS FOR
DISCRETE STORMS BEFORE CELLULAR INTERACTIONS YIELD BROKEN LINE
SEGMENTS. HOWEVER THE MAGNITUDE OF BOTH THE SHALLOW AND DEEP
LAYERED SHEAR VECTORS WILL SUPPORT EMBEDDED SUPERCELLULAR
POTENTIAL WITH ALL FORMS OF SEVERE WEATHER POSSIBLE.
THE FRONTAL BOUNDARY IN WAKE OF THE UPPER LOW WILL MAKE LIMITED
SOUTHWARD PROGRESS ON THURSDAY...WITH MODELS IN BETTER AGREEMENT
ON A FAST MOVING SHORTWAVE TROUGH PASSING THE AREA THURSDAY NIGHT.
SMALL SCALE MCS IS EXPECTED TO DEVELOP WITHIN THE UPSLOPE FLOW
ALONG THE FRONT RANGE AND TRACK INTO...OR JUST NORTH OF...THE FORECAST
AREA THURSDAY NIGHT THROUGH FRIDAY MORNING.
A BRIEF DRY PERIOD BEFORE A STRONGER WAVE DRAWS THE FRONTAL
BOUNDARY NORTH FRIDAY NIGHT...AND PUSHES IT BACK SOUTHWARD
BY SATURDAY NIGHT. THIS TIMEFRAME WILL BE THE NEXT SHOT AT SHOWERS
AND THUNDERSTORMS...AND CURRENT LOW LEVEL MOISTURE FORECASTS YIELD
IMPRESSIVE INSTABILITY AHEAD OF THIS FRONTAL SURGE. HIGH PRESSURE
AND ASSOCIATED DRY WEATHER LOOK TO PREVAIL SUNDAY INTO
TUESDAY...WHEN THE NEXT SYSTEM IN THE ACTIVE PATTERN BEGINS TO
AFFECT THE AREA.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 71 57 75 55 / 100 70 10 30
FSM 77 60 76 56 / 90 70 10 10
MLC 74 58 77 57 / 90 30 10 10
BVO 70 57 73 53 / 100 70 10 40
FYV 72 58 71 51 / 90 80 20 20
BYV 72 58 69 50 / 80 80 20 10
MKO 71 58 74 57 / 100 60 10 20
MIO 71 57 70 52 / 100 80 20 40
F10 70 56 76 57 / 100 50 10 20
HHW 77 61 80 59 / 80 30 10 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM THURSDAY FOR OKZ054-OKZ055-OKZ056-
OKZ057-OKZ058.
AR...NONE.
&&
SHORT TERM...21
LONG TERM....05Hazardous weather outlook, May 7, 1:27 PM CDT, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 127 PM CDT WED MAY 7 2008 ARZ001-002-010-011-019-020-029-OKZ049-053>076-081000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 100 PM CDT WED MAY 7 2008 ...SEVERE STORMS THIS AFTERNOON AND EVENING...ALONG WITH POTENTIAL FOR TORNADOES AND FLASH FLOODING... ...THIS COULD BE A MAJOR EVENT... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...MID TO LATE AFTERNOON OR EARLY EVENING. AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA WEST CENTRAL ARKANSAS. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. . ONSET...MID AFTERNOON. AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA WEST CENTRAL ARKANSAS. FLASH FLOOD. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS AFTERNOON. AREA AT GREATEST RISK...FROM STATE HIGHWAY 412 NORTH. HEAVY RAIN. RISK...SIGNIFICANT. AREA...NORTHEAST OKLAHOMA. ONSET...THIS AFTERNOON. AREA AT GREATEST RISK...AREAS NEAR THE KANSAS BORDER. DISCUSSION... SEVERE THUNDERSTORMS WILL DEVELOP THIS AFTERNOON IN SOUTH CENTRAL OKLAHOMA AND NORTHEAST TEXAS AND EXPAND INTO EASTERN OKLAHOMA AND ADJACENT ARKANSAS. SOME OF THESE STORMS...ESPECIALLY IN SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS WILL BE CAPABLE OF PRODUCING TORNADOES. AN UPPER LEVEL LOW WILL MOVE FROM THE SOUTHWEST CORNER OF OKLAHOMA DIRECTLY THROUGH EASTERN OKLAHOMA THIS EVENING. INSTABILITY AND SHEAR WILL SUPPORT SUPERCELL DEVELOPMENT...MAINLY WITH AND TO THE SOUTH OF THE UPPER LOW TRACK. IN TIME CELLS WILL MERGE AND BECOME MORE LINEAR...DEVELOPING INTO SQUALL LINES OR SEVERE CELLS EMBEDDED WITHIN LARGER RAIN AREAS. CONVECTION IS EXPECTED TO STRENGTHEN BY MID OR LATE AFTERNOON AND CONTINUE WELL INTO THE EVENING HOURS BEFORE WEAKENING. IN ADDITION...HEAVY RAIN FROM THIS MORNINGS THUNDERSTORMS...AND MORE HEAVY RAIN...PRIMARILY NORTH OF THE UPPER LOW TRACK WILL PRESENT A THREAT OF FLOODING RAIN...PARTICULARLY NORTH OF STATE HIGHWAY 412. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...SEVERE THUNDERSTORM POTENTIAL. SUNDAY...NO HAZARDS. MONDAY...NO HAZARDS. TUESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... A COLD FRONT ASSOCIATED WITH TODAYS LOW PRESSURE SYSTEM WILL REMAIN IN OUR AREA THE NEXT FEW DAYS KEEPING THUNDERSTORMS IN THE FORECAST. THE BEST CHANCE FOR SEVERE WEATHER WILL BE LATE SATURDAY OR SATURDAY NIGHT. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, May 7, 8:55 AM CDT, 5 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
855 AM CDT WED MAY 7 2008
OKZ062-063-068-071500-
CHEROKEE OK-DELAWARE OK-MAYES OK-
855 AM CDT WED MAY 7 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1000 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHERN DELAWARE AND SOUTHEASTERN MAYES
IN EAST CENTRAL OKLAHOMA
NORTHERN CHEROKEE
AT 855 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
NORTH OF LOST CITY...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...JAY...OAKS...LEACH...TWIN
OAKS...KANSAS...COLCORD...ZENA...HULBERT...LOST CITY...PEGGS AND
ROSE.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3633 9459 3590 9513 3600 9524 3602 9522
3603 9523 3604 9520 3606 9521 3654 9485
TIME...MOT...LOC 1355Z 221DEG 31KT 3604 9513Special weather statement, May 7, 9:17 AM CDT, 5 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
917 AM CDT WED MAY 7 2008
OKZ070-071-071500-
MCINTOSH OK-MUSKOGEE OK-
917 AM CDT WED MAY 7 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1000 AM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
EASTERN MUSKOGEE
IN SOUTHEAST OKLAHOMA
NORTHEASTERN MCINTOSH
AT 917 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
WARNER...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...PUMPKIN CENTER...CHECOTAH...
RENTIESVILLE...MUSKOGEE...WARNER...OKTAHA...KEEFETON...SUMMIT...
BRAGGS...FORT GIBSON AND WEBBERS FALLS.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3581 9541 3582 9513 3549 9512 3542 9529
3547 9558
TIME...MOT...LOC 1417Z 212DEG 28KT 3551 9527Special weather statement, May 7, 9:44 AM CDT, 4 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
944 AM CDT WED MAY 7 2008
OKZ068-071515-
CHEROKEE OK-
944 AM CDT WED MAY 7 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1015 AM CDT
FOR THE FOLLOWING COUNTY...
IN EAST CENTRAL OKLAHOMA
SOUTHERN CHEROKEE
AT 944 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 16
MILES SOUTHWEST OF TAHLEQUAH...MOVING NORTHEAST AT 40 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...TAHLEQUAH AND
ELDON.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3613 9480 3582 9481 3565 9499 3565 9512
3578 9513
TIME...MOT...LOC 1444Z 219DEG 37KT 3573 9505Special weather statement, May 7, 10:24 AM CDT, 4 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1024 AM CDT WED MAY 7 2008
OKZ064-071600-
CREEK OK-
1024 AM CDT WED MAY 7 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1100 AM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHEAST OKLAHOMA
NORTHERN CREEK
AT 1024 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4
MILES SOUTHEAST OF SHAMROCK...MOVING NORTHEAST AT 35 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...DEPEW...
SHAMROCK AND MANNFORD.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3611 9629 3608 9629 3609 9625 3604 9618
3578 9649 3587 9664 3592 9664 3617 9637
TIME...MOT...LOC 1524Z 224DEG 34KT 3589 9651Special weather statement, May 7, 11:18 AM CDT, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1118 AM CDT WED MAY 7 2008
OKZ064>066-070-071700-
CREEK OK-MUSKOGEE OK-OKFUSKEE OK-OKMULGEE OK-
1118 AM CDT WED MAY 7 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL NOON CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
OKMULGEE AND SOUTHERN CREEK
IN EAST CENTRAL OKLAHOMA
NORTHWESTERN MUSKOGEE AND EASTERN OKFUSKEE
AT 1118 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 2 MILES NORTHEAST OF BEARDEN TO 2 MILES SOUTHEAST
OF BRYANT...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...OKEMAH...WELEETKA...BEARDEN...
CLEARVIEW...PHAROAH...CASTLE...MASON...OKFUSKEE...OKMULGEE...
HENRYETTA...BRYANT...DEWAR...GRAYSON...SCHULTER...MORRIS...ERAM...
PRESTON...BEGGS...BALD HILL...SLICK...JAMESVILLE AND WILSON.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3577 9555 3555 9578 3555 9583 3550 9583
3547 9588 3538 9594 3538 9597 3532 9600
3534 9645 3544 9645 3587 9625
TIME...MOT...LOC 1618Z 210DEG 46KT 3542 9634 3541 9601The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 3:02 AM CDT | River Flood Warning | TSA | Ottawa | 5 days |
| May 7, 3:22 AM CDT | Flash Flood Watch | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Washington | 24 hr |
| May 7, 6:15 AM CDT | Special Weather Statement | TSA | Rogers | 45 min |
| May 7, 6:42 AM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers | 63 min |
| May 7, 6:50 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 25 min |
| May 7, 7:07 AM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes | 53 min |
| May 7, 7:12 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 48 min |
| May 7, 7:49 AM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Tulsa, Wagoner | 56 min |
| May 7, 8:18 AM CDT | Areal Flood Advisory | TSA | Creek, Mayes, Muskogee, Okmulgee, Osage, Pawnee and 3 more | 33 days |
| May 7, 8:55 AM CDT | Special Weather Statement | TSA | Delaware | 65 min |
| May 7, 9:00 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, Mayes | 45 min |
| May 7, 9:17 AM CDT | Special Weather Statement | TSA | Muskogee | 43 min |
| May 7, 9:30 AM CDT | River Flood Warning | TSA | Ottawa | 58 hr |
| May 7, 9:44 AM CDT | Special Weather Statement | TSA | Cherokee | 31 min |
| May 7, 10:24 AM CDT | Special Weather Statement | TSA | Creek | 36 min |
| May 7, 11:18 AM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 42 min |
| May 7, 11:19 AM CDT | Areal Flood Advisory | TSA | Cherokee, Creek, Haskell, Latimer, McIntosh, Muskogee and 8 more | 33 days |
| May 7, 12:22 PM CDT | Areal Flood Advisory | TSA | Cherokee, Craig, Creek, Delaware, Mayes, Muskogee and 7 more | 37 days |
| May 7, 12:48 PM CDT | Areal Flood Advisory | TSA | Craig, Creek, Nowata, Okfuskee, Okmulgee, Osage and 3 more | 37 days |
| May 7, 1:14 PM CDT | Areal Flood Advisory | TSA | Cherokee, Craig, Delaware, Mayes, Muskogee, Nowata and 3 more | 37 days |
| May 7, 2:05 PM CDT | Flash Flood Warning | TSA | Craig, Delaware, Mayes, Ottawa, Rogers | 6 hr |
| May 7, 4:29 PM CDT | Special Weather Statement | TSA | Creek, Okfuskee | 61 min |
| May 7, 5:31 PM CDT | Special Weather Statement | TSA | Creek | 59 min |
| May 7, 5:48 PM CDT | Special Weather Statement | TSA | Okfuskee | 27 min |
| May 7, 6:14 PM CDT | Severe Thunderstorm Warning | TSA | Creek, McIntosh, Okfuskee, Okmulgee | 46 min |
| May 7, 6:17 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, McIntosh, Pittsburg, Pushmataha | 43 min |
| May 7, 6:23 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 67 min |
| May 7, 6:41 PM CDT | Tornado Warning | TSA | Creek, Okmulgee | 64 min |
| May 7, 6:42 PM CDT | Flash Flood Warning | TSA | Creek, Okfuskee | 5 hr |
| May 7, 6:54 PM CDT | Flash Flood Warning | TSA | Osage, Pawnee | 6 hr |
| May 7, 6:56 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, Latimer, LeFlore, McIntosh, Muskogee and 5 more | 64 min |
| May 7, 6:57 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Mayes, Muskogee, Okmulgee, Rogers, Tulsa and 1 more | 63 min |
Nearby
River Flood Warnings in Oklahoma, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.